# SDR P5CA9900549

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING FLYING PANEL CRACKED.  REPAIRED PER SRM 51-40-03.
